# SDR SWAA2023062954980

- Difficulty date: June 1, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT PASSENGER CABIN BS380+14 LBL13 WL208.<[01] DRILLED FASTENERS AND REMOVED INTERCOSTAL IAW SRM 51-40-02;[02] CERTIFY;[03] UPDATED MEASUREMENT TABLE;[04] RECEIVED NEW ANGLE PER CUSTOMER RO: N923207-SWA;[05] VERIFIED CORRECTIVE ACTION 4;[06] LOCATED AND DRILLED NEW PART IAW SRM 51-40-05. APPLIED CHEMICAL CONVERSION COATING IAW SOPM 20-43-03;[07] CERTIFIED CORRECTIVE ACTION 6;[08] VERIFIED CORRECTIVE ACTIONS 5-6 OK TO APPLY PRIMER ON INTERCOSTAL GIVEN;[09] APPLIED PRIMER IAW SOPM 20-41-02. OK TO INSTALL.;[10] CERTIFIED CORRECTIVE ACTION 9;[11] VERIFIED CORRECTIVE ACTION 9 OK TO INSTALL INTERCOSTAL GIVEN;[12] INSTALLED NEW PART IAW SRM 51-40-02 AND BOEING DWG 143A5400.;[13] CERTIFIED CORRECTIVE ACTION 12;[14] CORRECTED MEASUREMENT TABLE ITEM 6;[15] VERIFIED CORRECTIVE ACTION 12 AND MEASUREMENT TABLE
